MAUDE Adverse Event Report: CARDINAL HEALTH, INC DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH, INC DOVER; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8887605189
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the balloon on the catheter snapped (burst).Sometimes immediately after insertion, other times 2-3 days after insertion.The end-user's urine is clean and has no grit.Three occurrences were reported for lot number 23b097fhx, this case represents #3 of the 3 reported cases.The balloon was removed as per normal procedure and the catheter has been replaced.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device narrative corrected data regulatory attachments narrative corrected data regulatory attachments evaluation comment - the customer stated that the device will not be returned for evaluation but did not provide rationale.
 
Additional Manufacturer Narrative
The device history record for 23b097fhx was reviewed and no anomalies related to the reported issue were observed.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.This information will be used for tracking and trending purposes, and we will continue to monitor.Section d4 (unique identifier (udi) #): originally reported as (b)(4).Section d2b product code: originally reported as ezl and should be fcm.Section e1: please disregard the originally reported phone number.The phone number provided was invalid and the customer phone number is unknown.

Brand Name
DOVER
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH, INC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20620144
Report Number1423537-2024-00291
Device Sequence Number12645861
Product Code FCM
UDI-Device Identifier00884521166649
UDI-Public(01)00884521166649(17)280215(10)23B097FHX
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K024010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8887605189
Device Catalogue Number8887605189
Device Lot Number23B097FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown